# SDR 9WGA2020112141201

- Difficulty date: November 21, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 74,130 hours, 15,151 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Manifold
- Condition: Failed
- Location: Wing De Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN ICING CONDITIONS WING A-ICE DISAGREE WITH WING ANTI-ICE.  WITH WING ANTI-ICE ON LEVEL 1 AIR SYSTEM FAIL MANIFOLD ILLUMINATION ON OVERHEAD PANEL.
